Facebook Pixel

Ratings for Dr. Lawrence W. Hall

1
Staff
1
Punctuality
1
Helpfulness
1
Knowledge

The absolute WORST care I have ever had and I have been to many Doctor due to my condition. All they want is money and they DO NOT Follow up.I was have chest pain and called Doctor Hall He did not return my call so I went to there office do to the severity of my chest pain THEY STILL WOULD NOT SEE ME untill the end of the day. I had to go to the hospital to get care and good thing I did. It has been 2 days and I still don't feel right. PLEASE TAKE MY WORD DON'T STEP ONE FOOT IN THIS PHYSICIANS OFFICE. This Doctor has Ice in his blood. Legal action is pending

Was this rating useful? 0

flag | Submitted January 10, 2011

3
Staff
5
Punctuality
1
Helpfulness
1
Knowledge

I went to see this doctor for an infection. He prescribed me antibiotics. The day after I started taking the antibiotics I develo[ed a full body rash. I called to talk to the doctor about it and was told he would call me right back. He never did. I had to keep calling until I finally got a hold of him many hours later.

Was this rating useful? 0

flag | Submitted September 4, 2009

5
Staff
5
Punctuality
1
Helpfulness
1
Knowledge

I was prescribed Keflex pills & Lotrisone for a rash on my testicles & Dr. Law told me I had to use them for full 2 weeks. My testicles started burning horribly & turning bright red over 1st weekend. I called on Tues & got Dr. Hall. Told him I was very scared & explained situation. He said he was not alarmed, to keep appointment on Friday. I asked him if he was sure because I was in a lot of pain and he repeated that he was not concerned, said I could stop Keflex, but not necessary. So I stayed on meds. Things took drastic turn for worse on Thurs & had to go to emergency room. They said I had a reaction to Steroid in Lotrisone. I went back to see Dr. Hall. He took a look at me & had the nerve to tell me that if this happened again that I had to come in immediately. He also asked if Steroid made it better. I told him it was the steroid that did this to me. If he had told me this on Tues, I wouldn't be in this situation. It's been 1-1/2 years & my testicles are permanently disfigured.

Was this rating useful? 0

flag | Submitted October 6, 2007

Rate this Doctor

Dr. Lawrence W. Hall's Credentials



Accepting New Patients

Unavailable


Biography

Unavailable


Languages

Unavailable


Education

  • Univ Of Southern Ca Sch Of Med, Los Angeles Ca 90033 (Grad. 1971)

Other Specialties

Unavailable


Areas of Expertise

Unavailable


Awards & Recognitions

Unavailable


Publications & Research

Unavailable


Insurance accepted by this Doctor

Other patients have successfully used these insurance providers, please call the Doctor's office to find out if your insurance plan is accepted.
Aetna
Blue Cross / Blue Shield
CIGNA


Sign up for our newsletter to get the latest health news and tips.